| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cemented stemmed tibial component left size d catalog #: 42532006701 lot #: 66058128.G2 - report source - foreign: event occurred in saudi arabia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
Event or Problem Description
It was reported during knee arthroplasty that while the surgeon was inserting the articular surface, the locking mechanism was not functioning correctly.Another articular surface was used to complete the procedure.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.